# SDR CA100804003

- Difficulty date: July 23, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Engine: Pwc PW206E
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Condition: Failed
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, X, J
- Precautionary procedure: C

## Discrepancy

(CAN) ABORTED TAKEOFF.  DURING TAKE-OFF, THE TORQUE INCREASED ON ONE ENGINE AND DROPPED ON THE SISTER ENGINE.  TAKE-OFF WAS ABORTED.  TROUBLESHOOTING LED TO A FAULTY FUEL CONTROL UNIT WHICH WILL BE REPLACED.
